# SDR COMA0060928

- Difficulty date: November 17, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 845 hours, 859 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

IDG NR 2 CAUTION MESSAGE.  SERVICED IDG OIL TO PROPER LEVEL.  SYSTEM OPERATION NORMAL.
